# SDR SWIA2020020648277

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL PAX SEAT TRACK AT RBL 9 FS 559.00+4 TO FS 559.00+86   (C-CHECK) RO 2/04/2020   INSTALLESD NEW SEAT TRACK AT RBL9  FS 599.4 TO FS 599.00+86  IAW CRJ200 AMM. DIAL TW AV7115  EXP DATE 10/09/2020  TW 30-200IN/LBS AV7139  EXP JAN 2020
